Approximation of bayes estimates by sums of independent random variables

Arkady Tempelman, J. Jaura

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)74-76
Number of pages3
JournalLithuanian Mathematical Journal
Volume26
Issue number1
DOIs
StatePublished - Jan 1 1986

Fingerprint

Bayes Estimate
Sums of Independent Random Variables
Approximation

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Tempelman, Arkady ; Jaura, J. / Approximation of bayes estimates by sums of independent random variables. In: Lithuanian Mathematical Journal. 1986 ; Vol. 26, No. 1. pp. 74-76.
@article{64124c015f16447bb9d41ef87a44598d,
title = "Approximation of bayes estimates by sums of independent random variables",
author = "Arkady Tempelman and J. Jaura",
year = "1986",
month = "1",
day = "1",
doi = "10.1007/BF00971350",
language = "English (US)",
volume = "26",
pages = "74--76",
journal = "Lithuanian Mathematical Journal",
issn = "0363-1672",
publisher = "Springer GmbH & Co, Auslieferungs-Gesellschaf",
number = "1",

}

Approximation of bayes estimates by sums of independent random variables. / Tempelman, Arkady; Jaura, J.

In: Lithuanian Mathematical Journal, Vol. 26, No. 1, 01.01.1986, p. 74-76.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Approximation of bayes estimates by sums of independent random variables

AU - Tempelman, Arkady

AU - Jaura, J.

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=34250108917&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250108917&partnerID=8YFLogxK

U2 - 10.1007/BF00971350

DO - 10.1007/BF00971350

M3 - Article

AN - SCOPUS:34250108917

VL - 26

SP - 74

EP - 76

JO - Lithuanian Mathematical Journal

JF - Lithuanian Mathematical Journal

SN - 0363-1672

IS - 1

ER -